# SDR EIA2000290

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - EXISTING CLASS II REPAIR TO SKIN FS 218 L18.  REWORKED EXISTING CLASS II REPAIR TO PER REPAIR TO SKIN AT FS 218 L18.  REMOVED EXISTING REPAIR, REMOVED DAMAGED AREA, FABRICATED AND INSTALLED INTERNAL AND EXTERNAL REPAIR DOUBLERS PER ECRA 944-53-063-2, REV B.  (M)
